Previous |  Up |  Next

Article

References:
[C] A. H. Clifford: Semigroups admitting relative inverses. Ann. Math. 42 (1941), 1037-1049. DOI 10.2307/1968781 | MR 0005744 | Zbl 0063.00920
[Co] P. M. Cohn: Universal Algebra. Reidel, Dordrecht, 1981. MR 0620952 | Zbl 0461.08001
[D] J. Dudek: Varieties of idempotent commutative groupoids. Fund. Math. 120 (1983), 193-204. MR 0755776
[DG] J. Dudek E. Graczyńska: The lattice of varieties of algebras. Bull. Acad. Polon. Sci. Sér. Sci. Math. 29 (1981), 337-340. MR 0640325
[GKW] E. Graczyńska D. Kelly P. Winkler: On the regular part of varieties of algebras. Algebra Universalis 23 (1986), 77-84. DOI 10.1007/BF01190914 | MR 0873598
[JK1] J. Ježek T. Kepka: Ideal free CIM-groupoids and open convex sets. Springer Lecture Notes in Mathematics 1004, Universal Algebra and Lattice Theory, 1983, 166-175. MR 0716182
[JK2] J. Ježek T. Kepka: Medial Groupoids. Rozpravy ČSAV, Řada mat. a přír. věd. 93/2 (1983), Academia, Praha. MR 0734873
[JK3] J. Ježek T. Kepka: The lattice of varieties of commutative idempotent abelian distributive groupoids. Algebra Universalis 5 (1975), 225-237. DOI 10.1007/BF02485256 | MR 0398952
[Ku] M. Kuczma: An introduction to the Theory of Functional Equations and Inequalities. P.W.N, Warszawa, 1985. MR 0788497 | Zbl 0555.39004
[L] G. Lallement: Demi-groupes réguliers. Ann. Math. Pura Appl. 77 (1967), 47-129. DOI 10.1007/BF02416940 | MR 0225915 | Zbl 0203.02001
[Mal] A. I. Маľсеv: Algebraic Systems. Springer-Verlag, Berlin 1973. MR 0349384 | Zbl 0282.65028
[Ma2] A. I. Маľсеv: Multiplication of classes of algebraic systems. (Russian), Sibirsk. Math. Zh. 8 (1967), 346-365. MR 0213276
[Me] I. I. Меľnіk: Normal closures of perfect varieties of universal algebras. (Russian), Ordered sets and lattices, Izdat. Saratov. Univ., Saratov (1971), 56-65, MR 52 # 3011. MR 0382123
[Mi] B. Melnik: Theory of filters. Commun. Math. Phys. 15 (1969), 1 - 46. DOI 10.1007/BF01645423 | MR 0258357
[W] W. D. Neumann: On the quasivariety of convex subsets of affine spaces. Arch. Math. 21 (1970), 11-16. DOI 10.1007/BF01220869 | MR 0262911
[Pe] M. Petrich: Lectures in Semigroups. Akademie-Verlag, Berlin, 1977. MR 0447437 | Zbl 0369.20036
[Pł1] J. Plonka: On a method of construction of abstract algebras. Fund. Math. 61 (1967), 183-189. MR 0225701 | Zbl 0168.26701
[Pł2] J. Plonka: On equational classes of abstract algebras defined by regular equations. Fund. Math. 64 (1969), 241-247. MR 0244133 | Zbl 0187.28702
[Po] F. Poyatos: Generalizacion de un teorema de J. A. Green a algebras universales. Rev. Math. Hisp.-Amer. (4)40 (1980), 193-205.
[R1] A. Romanowska: Constructing and reconstructing of algebras. Demonstratio Math. 18 (1985), 209-230. MR 0816030 | Zbl 0594.08001
[R2] A. Romanowska: On regular and regularised varieties. Algebra Universalis 23 (1986), 215-241. DOI 10.1007/BF01230618 | MR 0903930
[RS1] A. Romanowska J. D. H. Smith: From affine to projective geometry via convexity. Springer Lecture Notes in Mathematics 1149, Universal Algebra and Lattice Theory, 1985, 255-269. MR 0823020
[RS2] A. Romanowska J. D. H. Smith: Modal Theory-an Algebraic Approach to Order. Geometry and Convexity, Heldermann Verlag, Berlin, 1985. MR 0788695
[RS3] A. Romanowska J. D. H. Smith: On the structure of barycentric algebras. Houston J. Math.,toappear. MR 1089027
[S1] W. W. Saliĭ: Equationally normal varieties of semigroups. (Russian), Izv. Vyssh. Uchebn. Zaved. Mat. 84 (1969), 61-68, MR 41 # 8555. MR 0263956
[S2] W. W. Saliĭ: A theorem on homomorphisms of strong semilattices of semigroups. (Russian), Theory of semigroups and its applications, V. V. Vagner (ed.), Izd. Saratov. Univ. 2 (1970), 69-74, MR 53 # 10959.
Partner of
EuDML logo